MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II EZ STEROX; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FINELINE II EZ STEROX; IMPLANTABLE LEAD
Model Number 4473
Medical Device Problem Codes High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 07/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high out of range pace impedances and lead safety switch (lss).Technical services (ts) recommended programming changes for this lead.After reprogramming, lss occurred again, and high capture thresholds were noted, which the patient felt.Ts recommended checking the set screw with the header for the pacemaker.Pocket revision was scheduled for the patient.This lead and pacemaker remain in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high out of range pace impedances and lead safety switch (lss).Technical services (ts) recommended programming changes for this lead.After reprogramming, lss occurred again, and high capture thresholds were noted, which the patient felt.Ts recommended checking the set screw with the header for the pacemaker.Subsequently, pocket revision was performed and the set screws were found to be installed securely.No programming changes were performed.This lead and pacemaker remain in service.No additional adverse patient effects were reported.

Brand Name
FINELINE II EZ STEROX
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22923080
Report Number2124215-2025-60926
Device Sequence Number16008320
Product Code DTB
UDI-Device Identifier00802526265020
UDI-Public(01)00802526265020(17)031114
Combination Product (Y/N)Y
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/14/2003
Device Model Number4473
Device Catalogue Number4473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date09/12/2025
Date Device Manufactured11/14/2001
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age44 YR
Patient SexFemale